# SDR 05033661

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N661BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7520
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 848847
- Part serial: MX637324
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE INDICATION ON APPROACH.  CREW EXECUTED GO-AROUND AND ASKED ATC FOR DELAYING VECTORS WHILE RUNNING QRH.  MX FOUND HYD PUMP NR 3A INOP.  REMOVED AND REPLACED PUMP.
